# SDR IPXA2020062435903

- Difficulty date: June 21, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 30,054 hours, 18,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:SV,  ATB - AFTER TAKE OFF, AFTER RETRACTION HAD A GEAR DISAGREE LIGHT, THE LANDING GEAR DISAGREE CHECKLIST RETURNED TO DEPARTURE.  NO EMERGENCY WAS DECLARED.  ADJUSTED THE NLG UP AND DOWN LOCK SENSORS IAW AMM 32-61-03-822-038.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL TEST IAW AMM 32-32-02-705-003.  ALL CHECKED GOOD.
